# SDR DALA2025070805095

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON SETTLEMENT AREA OF AIR PACK DOOR LH BTW STA 900 TO STA 1040 LBL7 AT AIR PACK CONDITIONED LH. CORRECTIVE ACTION: SUMMARY OF NRC 00208, CORROSION LEVEL 2, SETTLEMENT AREA OF AIR PACK DOOR LH BTW STA 900 TO STA 1040 LBL7 AT AIR PACK CONDITIONED LH WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 B AND PAR 7. D. (1064172)
